# SDR AALA20100313FRA01

- Difficulty date: March 13, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767322
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR ACROSS FROM 43C SEAT COVER BROKEN.  REPLACED LIGHT ASSEMBLY.
